Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 270, NWS Springfield, MO

May 25, 2011Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2011, 4:43 PM CDT for Oregon County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 4:43 PM CDT (21:43 UTC)
Expired
May 25, 2011, 5:30 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Oregon County, MO

The radar

The Memphis radar (KNQA), 191 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:01 PM CDTHAIL 1.251 W Myrtle, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:37 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2063 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS53 KSGF 252143
SVRSGF
MOC149-252230-
/O.NEW.KSGF.SV.W.0270.110525T2143Z-110525T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 530 PM CDT.

* AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES SOUTH OF THAYER...OR 5 MILES SOUTH OF
  MAMMOTH SPRING...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE
  OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ALTON...COUCH...MYRTLE...THAYER AND
  WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3684 9123 3683 9112 3682 9111 3658 9111
      3650 9112 3649 9113 3650 9165
TIME...MOT...LOC 2143Z 239DEG 44KT 3645 9151
WIND...HAIL 60MPH 1.25IN

$$

SCHAUMANN
2 follow-up statements
382 
WWUS53 KSGF 252159
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT WED MAY 25 2011

MOC149-252230-
/O.CON.KSGF.SV.W.0270.000000T0000Z-110525T2230Z/
OREGON MO-
459 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN OREGON COUNTY...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES WEST OF MYRTLE...OR 9 MILES
EAST OF THAYER...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE COUCH...MYRTLE AND WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3650 9152 3684 9123 3683 9112 3682 9111
      3658 9111 3650 9112 3649 9113
TIME...MOT...LOC 2159Z 239DEG 44KT 3651 9134
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
647 
WWUS53 KSGF 252228
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT WED MAY 25 2011

MOC149-252238-
/O.EXP.KSGF.SV.W.0270.000000T0000Z-110525T2230Z/
OREGON MO-
528 PM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OREGON COUNTY WILL
EXPIRE AT 530 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3650 9152 3684 9123 3683 9112 3682 9111
      3658 9111 3650 9112 3649 9113
TIME...MOT...LOC 2228Z 239DEG 44KT 3669 9096

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:32 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 25, 3:32 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT WED MAY 25 2011

.DISCUSSION...
/ISSUED 315 PM CDT WED MAY 25 2011/

MESOSCALE DISCUSSION 207 PM...TWO LINES OF STORMS CURRENTLY TRAVERSING
THE AREA...ONE LINE FROM VIENNA TO GAINESVILLE AND THE SECOND FROM
CAMDENTON TO BRANSON. CURRENTLY RECEIVING REPORTS OF LARGE
HAIL...STRONG WINDS...AND OCCASIONAL FUNNEL CLOUDS.

THESE STORMS ARE ENTERING AN AREA OF STRONGER INSTABILITY WITH
MLCAPES IN THE 2000-2500 J/KG AND 0-6KM WIND SHEAR ON THE ORDER OF
40-50 KTS. IN ADDITION...THERE IS A 50 KT SPEED MAX AT 700 MB
CURRENTLY MOVING THE REGION. SURFACE WINDS ACROSS SOUTH CENTRAL
MISSOURI REMAIN FROM THE SOUTH WITH MORE FAVORABLE BACKING TO THE
SOUTHEAST OCCURRING GENERALLY NORTH OF A TBN-SUS LINE.

EXPECT HAIL AND WIND THREAT TO CONTINUE THIS AFTERNOON BUT CANNOT
RULE OUT TORNADOES...ESPECIALLY OVER CENTRAL MISSOURI.

GAEDE

SFC LOW OVER AND SUPPORTING UPPER LOW NEAR AND JUST SOUTH OF THE
KC METRO AREA WILL SHIFT EAST INTO CENTRAL IL BY 12Z THU.
SEVERE CONVECTION OCCURRING AHEAD OF A PREFRONTAL TROUGH WILL
SHIFT EAST OF THE REGION OVER THE NEXT COUPLE OF HOURS. ACTUAL COLD
FRONT WILL SHIFT THROUGH THE REGION TONIGHT WITH SOME SHOWERS AND
MAYBE ISOLD TSTMS ROTATING AROUND THE UPPER LOW WITH THE PRECIP
SOMEWHAT DIURNALLY DRIVEN.

LOWER CLOUDS IN THE COOLER LOW LEVEL ENVIRONMENT ARE EXPECTED TO
MOVE INTO THE REGION TONIGHT...AND THEN GRADUALLY CLEAR FROM WEST
TO EAST THU AS A RIDGE OF SFC HIGH PRESSURE SHIFTS EAST...BECOMING
SITUATED FROM THE WESTERN GREAT LAKES TO THE ARKLATEX REGION BY
THU EVENING/00Z FRI.

ZONAL FLOW OVER THE CONUS WILL GRADUALLY BECOME MORE MERIDIONAL
OVER THE WEEKEND WITH A UPPER RIDGE GRADUALLY EXPECTED TO BECOME
ESTABLISHED FROM THE NORTHEAST CONUS THROUGH THE OH VLY TO THE TX
GULF COAST BY MIDDAY SUNDAY. BEFORE THAT OCCURS...ONE MORE LOW
AMPLITUDE SHORTWAVE IS EXPECTED TO MOVE EAST INTO EASTERN KS AND
MO BY LATE FRI. HAVE POPS FOR FRI/FRI NIGHT/EARLY SAT WITH LIMITED
MOISTURE RETURN AHEAD OF AN APPROACHING SFC TROUGH. THAT FRONT
NEVER MAKES IT INTO THE AREA...LIFTING BACK TO THE NORTH AS THE
UPPER RIDGE BECOMES ESTABLISHED.

IN LATER PERIODS...THE ECMWF AND GFS HOLD THE UPPER RIDGE IN
PLACE...HOWEVER....THE TAIL END OF A STRONG SYSTEM MOVING
NORTHEAST FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS MAY
PRODUCE SOME LIGHT PRECIP LATE IN THE EXTENDED FCST PERIODS
TUE/WED. BOTTOM LINE...ATTM IT LOOKS LIKE A PERIOD OF RELATIVE
QUIET WEATHERWISE.

DSA

&&

.AVIATION...
/ISSUED 641 AM CDT WED MAY 25 2011/

FOR THE 18Z KSGF/KJLN/KBBG TAFS...LOWER CEILINGS WILL MOVE INTO
THE REGION ON THE BACK SIDE OF SFC LOW MOVING EAST THROUGH MO.
MVFR/IFR CEILINGS POSSIBLE...ESPECIALLY FROM 06Z-12Z BASED ON NAM
PROGGED SOUNDINGS. SOME LIGHT SHOWERS WILL BE POSSIBLE IN THE
CYCLONIC UPPER NW FLOW IN THE NEAR TERM FROM KJLN TO KSGF. SHOULD
SEE IMPROVING CEILINGS AFTER 12Z-14Z.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-
     067>071-078>083-089>092-094>098-102>106.

KS...NONE.
&&
Hazardous weather outlook, May 25, 1:05 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT WED MAY 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
105 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT TORNADO RISK.
EXTREME HAIL RISK.
SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
SIGNIFICANT LIGHTNING RISK.
SIGNIFICANT FLOODING RISK.

DISCUSSION...

SCATTERED SUPERCELL THUNDERSTORMS WILL PRODUCE THE RISK FOR VERY
LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS OF 60 TO 70
MPH...AND TORNADOES WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO
GALENA. THE STORMS WILL SHIFT WEST TO EAST OVER THE REGION THIS
AFTERNOON...ENDING OVER CENTRAL AND SOUTH CENTRAL MISSOURI BY 7 PM.

THE RISK FOR FLASH FLOODING WILL ALSO PERSIST TODAY...ESPECIALLY
ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE
TANEYCOMO...AND BULL SHOALS LAKE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY AND FRIDAY
NIGHT INTO EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON EAST OF A LINE
FROM WARSAW TO SPRINGFIELD TO GALENA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, May 25, 3:38 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             5 SW SALEM              37.59N 91.60W
05/25/2011  E0.50 INCH       DENT               MO   TRAINED SPOTTER

&&

GAEDE
Local storm report, May 25, 3:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             2 ESE WEST PLAINS       36.72N 91.82W
05/25/2011  E0.88 INCH       HOWELL             MO   PUBLIC

&&

GAEDE
Local storm report, May 25, 3:54 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             WEST PLAINS             36.73N 91.85W
05/25/2011  E1.00 INCH       HOWELL             MO   EMERGENCY MNGR

&&

GAEDE
Local storm report, May 25, 4:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             BIRCH TREE              36.99N 91.49W
05/25/2011  E1.00 INCH       SHANNON            MO   PUBLIC

&&

GAEDE
Local storm report, May 25, 4:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND GST     BIRCH TREE              36.99N 91.49W
05/25/2011  E50 MPH          SHANNON            MO   PUBLIC

            BLOWING LAWN FURNITURE ACROSS YARD

&&

GAEDE
Local storm report, May 25, 4:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     10 N EMINENCE           37.30N 91.36W
05/25/2011                   SHANNON            MO   LAW ENFORCEMENT

            TREES DOWN ON HWY 19

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:15 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton45 min
May 24, 9:19 PM CDTTornado WarningSGFJasper, Newton41 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton63 min
May 24, 9:56 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton49 min
May 24, 10:22 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon60 min
May 24, 10:28 PM CDTSevere Thunderstorm WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more52 min
May 24, 10:34 PM CDTTornado WarningSGFBarton, Dade, Jasper26 min
May 24, 11:04 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk41 min
May 24, 11:05 PM CDTSpecial Weather StatementSGFBenton, Cedar, Hickory, St. Clair40 min
May 24, 11:46 PM CDTSpecial Weather StatementSGFGreene29 min
May 24, 11:47 PM CDTSpecial Weather StatementSGFBenton, Camden, Dallas, Hickory, Morgan43 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningSGFGreene, Polk39 min
May 25, 12:04 AM CDTAreal Flood AdvisorySGFGreene4 hr
May 25, 12:11 AM CDTSpecial Weather StatementSGFBarry, Stone34 min
May 25, 12:25 AM CDTSpecial Weather StatementSGFDallas, Polk35 min
May 25, 12:38 AM CDTSpecial Weather StatementSGFCamden37 min
May 25, 12:47 AM CDTSpecial Weather StatementSGFCamden28 min
May 25, 12:55 AM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright29 min
May 25, 1:01 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan29 min
May 25, 1:05 AM CDTSpecial Weather StatementSGFStone, Taney25 min
May 25, 1:12 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Stone, Taney, Webster and 1 more63 min
May 25, 1:26 AM CDTSpecial Weather StatementSGFMiller19 min
May 25, 1:29 AM CDTSevere Thunderstorm WarningSGFMiller31 min
May 25, 1:37 AM CDTTornado WarningSGFDouglas, Webster, Wright23 min
May 25, 1:38 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski37 min
May 25, 1:55 AM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Pulaski, Texas, Webster, Wright50 min
May 25, 1:59 AM CDTSevere Thunderstorm WarningSGFMiller12 min
May 25, 2:32 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas58 min
May 25, 3:37 AM CDTSpecial Weather StatementSGFDouglas38 min
May 25, 3:44 AM CDTTornado WarningSGFDouglas, Texas46 min
May 25, 4:00 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright45 min
May 25, 4:03 AM CDTTornado WarningSGFDouglas, Howell, Texas, Wright42 min
May 25, 4:04 AM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas41 min
May 25, 4:35 AM CDTTornado WarningSGFDent, Shannon, Texas40 min
May 25, 5:08 AM CDTSpecial Weather StatementSGFDent37 min
May 25, 5:17 AM CDTTornado WarningSGFDent32 min
May 25, 9:42 AM CDTAreal Flood WarningSGFMcDonald24 hr
May 25, 10:43 AM CDTSevere Thunderstorm WarningSGFSt. Clair47 min
May 25, 11:02 AM CDTSevere Thunderstorm WarningSGFBenton58 min
May 25, 11:44 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence61 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan67 min
May 25, 11:56 AM CDTTornado WarningSGFBenton49 min
May 25, 12:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright58 min
May 25, 12:05 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
May 25, 12:15 PM CDTTornado WarningSGFBenton, Camden, Hickory, Morgan45 min
May 25, 12:16 PM CDTSevere Thunderstorm WarningSGFPolk59 min
May 25, 12:34 PM CDTSevere Thunderstorm WarningSGFGreene56 min
May 25, 12:38 PM CDTTornado WarningSGFMiller, Morgan52 min
May 25, 12:44 PM CDTSevere Thunderstorm WarningSGFPulaski61 min
May 25, 12:58 PM CDTSevere Thunderstorm WarningSGFDallas62 min
May 25, 1:01 PM CDTSevere Thunderstorm WarningSGFLaclede23 min
May 25, 1:07 PM CDTTornado WarningSGFMaries, Phelps, Pulaski68 min
May 25, 1:09 PM CDTSevere Thunderstorm WarningSGFCamden, Miller51 min
May 25, 1:15 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Taney, Webster60 min
May 25, 1:21 PM CDTTornado WarningSGFMiller24 min
May 25, 1:26 PM CDTSevere Thunderstorm WarningSGFTexas, Wright50 min
May 25, 1:33 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan42 min
May 25, 2:05 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski55 min
May 25, 2:06 PM CDTTornado WarningSGFDent, Phelps, Texas54 min
May 25, 2:14 PM CDTFlash Flood WarningSGFCamden, Miller, Morgan5 hr
May 25, 2:14 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Phelps, Pulaski61 min
May 25, 2:29 PM CDTSevere Thunderstorm WarningSGFOregon48 min
May 25, 2:33 PM CDTSevere Thunderstorm WarningSGFTexas57 min
May 25, 2:35 PM CDTSevere Thunderstorm WarningSGFDent, Shannon55 min
May 25, 2:38 PM CDTTornado WarningSGFDent, Phelps, Texas52 min
May 25, 2:41 PM CDTTornado WarningSGFDent, Shannon64 min
May 25, 2:43 PM CDTTornado WarningSGFOregon35 min
May 25, 3:22 PM CDTSevere Thunderstorm WarningSGFHowell23 min
May 25, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon13 min
May 25, 4:12 PM CDTSevere Thunderstorm WarningSGFShannon42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.